Does Opana ER Cause Itching?

During clinical trials on Opana® ER (oxymorphone ER), up to 15 percent of people taking this drug developed itching. If you are treating chronic pain with Opana ER and experience itching, you may wonder if the drug causes this problem or if you are having an allergic reaction to the medication.
 
Just like other opioids, Opana ER can cause a release of histamine, resulting in itching unrelated to any allergy. If you develop itching but are not experiencing any other allergy symptoms, it is unlikely that you are allergic to Opana ER. However, make sure to talk to your healthcare provider if you develop itching, as there are medications available that may help.
 
(Click Opana ER Side Effects for a more in-depth look at possible side effects of this medication, including serious problems that may require immediate medical treatment.)
5 Easy Tips to Manage Visitors During Cancer Treatment
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.